Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 34–41 (Mi zvmmf1959)  

This article is cited in 10 scientific papers (total in 10 papers)

Cubature formulas on a sphere that are invariant with respect to octahedron rotation groups

A. S. Popov

Computer Centre of Russian Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (1031 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 30–37

Bibliographic databases:
UDC: 519.644.7
MSC: Primary 41A55; Secondary 65D32
Received: 08.12.1995
Revised: 14.04.1997

Citation: A. S. Popov, “Cubature formulas on a sphere that are invariant with respect to octahedron rotation groups”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 34–41; Comput. Math. Math. Phys., 38:1 (1998), 30–37

Citation in format AMSBIB
\Bibitem{Pop98}
\by A.~S.~Popov
\paper Cubature formulas on a sphere that are invariant with respect to octahedron rotation groups
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 34--41
\mathnet{http://mi.mathnet.ru/zvmmf1959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604203}
\zmath{https://zbmath.org/?q=an:0965.41016}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 30--37


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1959
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Popov, “Novye kubaturnye formuly dlya sfery, invariantnye otnositelno gruppy vraschenii oktaedra”, Sib. zhurn. vychisl. matem., 4:3 (2001), 281–284  mathnet
    2. A. S. Popov, “Poisk nailuchshikh kubaturnykh formul dlya sfery, invariantnykh otnositelno gruppy vraschenii oktaedra”, Sib. zhurn. vychisl. matem., 5:4 (2002), 367–372  mathnet
    3. Rees D., Hall G.G., “Space hybrids”, International Journal of Quantum Chemistry, 89:6 (2002), 503–513  crossref  isi  scopus
    4. A. S. Popov, “The cubature formulas on a sphere invariant with respect to a dihedral group of rotations with inversion $D_{6h}$”, Num. Anal. Appl., 6:1 (2013), 49–53  mathnet  crossref  mathscinet  elib
    5. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno gruppy tetraedra s inversiei”, Sib. elektron. matem. izv., 11 (2014), 372–379  mathnet
    6. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno gruppy vraschenii diedra s inversiei $\mathrm{D_{4h}}$”, Sib. elektron. matem. izv., 12 (2015), 457–464  mathnet  crossref
    7. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno gruppy diedra $\mathrm{D_{2h}}$”, Sib. elektron. matem. izv., 13 (2016), 252–259  mathnet  crossref
    8. A. S. Popov, “The cubature formulas on a sphere invariant to the icosahedral group of rotations with inversion”, Num. Anal. Appl., 10:4 (2017), 339–346  mathnet  crossref  crossref  isi  elib
    9. A. S. Popov, “Kubaturnye formuly na sfere, invariantnye otnositelno grupp simmetrii pravilnykh mnogogrannikov”, Sib. elektron. matem. izv., 14 (2017), 190–198  mathnet  crossref
    10. A. S. Popov, “Cubature formulas on the sphere that are invariant under the transformations of the dihedral group of rotations $D_4$”, Sib. elektron. matem. izv., 17 (2020), 964–970  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:164
    Full text:70
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021